# SDR GLBA20100812F

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 30,448 hours, 38,702 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Part number: 12940004419
- Part serial: UE195
- Condition: Debonded
- Location: Airstair Door
- Part time: 30,448 hours, 38,702 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUNTINE INSP, FOUND THE AIRSTAIR DOOR SKIN DEBONDING ON THE LOWER AFT, APPROX 19" IN LENGTH.   MX REPLACED THE AIRSTAIR DOOR BONDED SKIN IAW BMM 52-10-03 AND COMPLIED WITH SB 52-3094, OPS CHECKS GOOD.
